# SDR SWAA2022032232169

- Difficulty date: October 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #1 SLAT SHOWS AREA OF DELAM ON UPPER TRAILING EDGE SURFACE 53' FROM I/B EDGE / #1 SLAT DELAM ON UPPER TRIALING EDGE SURFACE 53' FROM I/B EDGE REPAIRED ON NRC Y117740 SAM 326 E490643; & E490769
